# SDR SWIA201439226

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 16,446 hours, 9,460 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: 169408
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREED AFTER SELECTING UP.  FOLLOWED QRH AND RETURNED TO THE FIELD.
